# SDR DALA2015082105114

- Difficulty date: August 17, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STABILIZATION STRAP BS 365.25 - 377.7 LBL 24 CRACKED IN THREE PLACES AND BETWEEN TWO PREVIOUS REPAIR DOUBLERS.  R & R DAMAGED SECTION OF STABILIZATION STRAP IAW SRM 51-40-02, PARA 4E, PARA 7D & DWG 141N5150.
